Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pus in legs and hands, painful. On zifi, triben tube. Suggestion?

hii my brother has got a puss on his leg n its spreading on his thigh, ankle n now even on his hand ....a doctor had suggested zifi200 n triben its not affecting that much,,,we are thinking its a bal tod n it pains him alot...there is swelling everywhere...what med shuld i give him...i can even show you the picture through mail....
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, it seems that your brother is having impetigo contagiosa. Clinical and haematological examination should be done to confirm the diagnosis. Any internal diseases should be ruled out. Give him heavy antibiotics with anti inflammatory drugs. Give him immunobusters to improve the immunity.. as levamisole ,zinc, vitamin C.. etc.Avoid soap bath and give him dettol bath. Improve his nutrition. Reduce his stress.. I hope he will improve.. Ok
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor